# SDR SWAA2022111469396

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK.....L1 DOOR AFT LWR ASSIST HANDLE IS LOOSE. / [01] SECURED LOWER ASSIST HANDLE ON L1 DOOR PER REF AMM 52-11-31-400-802;[02] VERIFIED STEP 1.
